MathSciNet Relay Station
MathSciNet bibliographic data
MR1123374 57M25
Traczyk, Paweł Periodic knots and the skein polynomial. Invent. Math. 106 (1991), no. 1, 73–84.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement